Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 16, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Jul 15, 2017, 7:41 PM CDT for Presidio County, Texas. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2017, 7:41 PM CDT (00:41 UTC)
- Expired
- Jul 16, 2017, 7:00 PM CDT
- In force
- 23 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Presidio County, TX
The river
Written for the forecast point Rio Grande 6 miles WNW of Presidio (PIOT2).
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
856
WGUS44 KMAF 160041
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
741 PM CDT Sat Jul 15 2017
...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...
Rio Grande above Presidio 6WNW affecting Presidio County
Rio Grande at Presidio International Bridge affecting Presidio
County
Rio Grande below Presidio 5SE affecting Presidio County
.Thunderstorms in northern Mexico and southwest Texas have brought
heavy rain to the area resulting in rises along the Rio Grande. Some
flooding is expected tonight into Sunday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued
&&
TXC377-161641-
/O.NEW.KMAF.FL.W.0016.170716T0041Z-170717T0000Z/
/PIOT2.1.ER.170715T2303Z.170716T0600Z.170716T1200Z.NO/
741 PM CDT Sat Jul 15 2017
The National Weather Service in has issued a
* Flood Warning for
the Rio Grande above Presidio 6WNW.
* until Sunday evening, or until the warning is cancelled.
* At 7PM Saturday the stage was 9.0 feet (2.8 meters).
* flooding is occurring and flooding is forecast.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will continue rising to near 9.1 feet (2.8
meters) by after midnight tomorrow. The river will fall below
flood stage tomorrow morning.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and flooding between the levees occurs. No damage to
structures is expected.
This crest compares to a previous crest of 9.1 feet (2.8 meters) on
Jun 15 1905.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Mon Tue Wed
7AM 7AM 7AM 7AM
Presidio 6WNW 6.0 9.0 9.0 Sat 7 PM 7.5 6.5 5.8 5.6
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Mon Tue Wed
7AM 7AM 7AM 7AM
Presidio 6WNW 1.8 2.7 2.8 Sat 7 PM 2.3 2.0 1.8 1.7
&&
LAT...LON 2975 10465 2980 10451 2963 10437 2951 10446 2957 10453
$$
TXC377-161640-
/O.EXT.KMAF.FL.W.0014.000000T0000Z-170717T0005Z/
/PRST2.1.ER.170715T1915Z.170716T0600Z.170716T1205Z.NO/
741 PM CDT Sat Jul 15 2017
The Flood Warning continues for
the Rio Grande at Presidio International Bridge.
* until Sunday evening, or until the warning is cancelled.
* At 7PM Saturday the stage was 18.1 feet (5.5 meters).
* flooding is occurring and flooding is forecast.
* Flood stage is 15.5 feet (4.7 meters).
* Forecast...The river will continue rising to near 18.4 feet (5.6
meters) by after midnight tomorrow. The river will fall below
flood stage tomorrow morning.
* Impact...At 20.0 feet (6.1 meters), the river reaches moderate flood
stage, inundating the plain between the levees. Erosion of the
levees is likely. Water may seep through the levees, flooding
adjacent farmland.
This crest compares to a previous crest of 18.5 feet (5.6 meters) on
Sep 10 2015.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Mon Tue Wed
7AM 7AM 7AM 7AM
Presidio Inter 12.0 15.5 18.1 Sat 7 PM 5.9 5.5 5.2 5.0
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Mon Tue Wed
7AM 7AM 7AM 7AM
Presidio Inter 3.7 4.7 5.5 Sat 7 PM 1.8 1.7 1.6 1.5
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435 2949 10443
$$
TXC377-161640-
/O.EXT.KMAF.FL.W.0015.000000T0000Z-170717T0407Z/
/PRDT2.1.ER.170715T2230Z.170716T0600Z.170716T1607Z.NO/
741 PM CDT Sat Jul 15 2017
The Flood Warning continues for
the Rio Grande below Presidio 5SE.
* until Sunday evening, or until the warning is cancelled.
* At 7PM Saturday the stage was 9.7 feet (3.0 meters).
* flooding is occurring and flooding is forecast.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will continue rising to near 11.2 feet (3.4
meters) by after midnight tomorrow. The river will fall below
flood stage tomorrow late morning.
* Impact...At 11.0 feet (3.4 meters), minor flooding continues along
the river. Irrigation pumps may need to be removed. No threats to
residences or other structures are known to occur.
This crest compares to a previous crest of 10.9 feet (3.3 meters) on
Jun 28 2016.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Mon Tue Wed
7AM 7AM 7AM 7AM
Presidio 5SE 8.0 9.0 9.7 Sat 7 PM 3.4 3.2 3.0 3.0
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Mon Tue Wed
7AM 7AM 7AM 7AM
Presidio 5SE 2.4 2.7 3.0 Sat 7 PM 1.0 1.0 0.9 0.9
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394 2923 10401
$$1 follow-up statement
856
WGUS84 KMAF 161317
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
817 AM CDT Sun Jul 16 2017
...The Flood Warning is cancelled for the following rivers in
Texas...
Rio Grande above Presidio 6WNW affecting Presidio County
...The Flood Warning continues for the following rivers in Texas...
Rio Grande at Presidio International Bridge affecting Presidio
County
Rio Grande below Presidio 5SE affecting Presidio County
Rio Grande At Lajitas 1WNW affecting Brewster and Presidio Counties
.Thunderstorms have produced abundant rainfall in the Rio Grande and
Rio Conchos watersheds over the past few days. As a result, the Rio
Grande is in minor flood, or forecast to go into minor flood, from
the Presidio International Bridge downstream to at least Lajitas.
More rainfall is expected today, and may prolong or increase flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued this afternoon or evening.
&&
TXC377-161347-
/O.CAN.KMAF.FL.W.0016.000000T0000Z-170717T0000Z/
/PIOT2.1.ER.170715T2303Z.170716T0245Z.170716T0415Z.NO/
817 AM CDT Sun Jul 16 2017
The Flood Warning is cancelled for
the Rio Grande above Presidio 6WNW.
* At 7AM Sunday the stage was 8.9 feet (2.7 meters).
* Fell below flood stage at 23:15 PM Saturday.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will continue to fall to 8.7 feet (2.7 meters)
by tomorrow morning.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and flooding between the levees occurs. No damage to
structures is expected.
This crest compares to a previous crest of 9.2 feet (2.8 meters) on
Jul 15 2017.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Presidio 6WNW 6.0 9.0 8.9 Sun 7 AM 8.8 8.8 8.8 8.7
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Presidio 6WNW 1.8 2.7 2.7 Sun 7 AM 2.7 2.7 2.7 2.7
&&
LAT...LON 2975 10465 2980 10451 2963 10437 2951 10446 2957 10453
$$
TXC377-170517-
/O.EXT.KMAF.FL.W.0014.000000T0000Z-170717T1816Z/
/PRST2.1.ER.170715T1915Z.170716T0115Z.170717T0616Z.NO/
817 AM CDT Sun Jul 16 2017
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
the Rio Grande at Presidio International Bridge.
* until Monday afternoon, or until the warning is cancelled.
* At 7AM Sunday the stage was 17.1 feet (5.2 meters).
* flooding is occurring and flooding is forecast.
* Flood stage is 15.5 feet (4.7 meters).
* Forecast...The river will continue to fall to below flood stage by
after midnight tomorrow.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood
stage, and flooding between the levees occurs. No damage to
structures is expected.
This crest compares to a previous crest of 16.5 feet (5.0 meters) on
May 31 2017.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Presidio Inter 12.0 15.5 17.1 Sun 7 AM 16.9 16.3 15.6 13.4
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Presidio Inter 3.7 4.7 5.2 Sun 7 AM 5.2 5.0 4.8 4.1
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435 2949 10443
$$
TXC377-170300-
/O.EXT.KMAF.FL.W.0015.000000T0000Z-170717T0300Z/
/PRDT2.1.ER.170715T2230Z.170716T0430Z.170716T1500Z.NO/
817 AM CDT Sun Jul 16 2017
The Flood Warning continues for
the Rio Grande below Presidio 5SE.
* until this evening, or until the warning is cancelled.
* At 7AM Sunday the stage was 9.4 feet (2.9 meters).
* flooding is occurring and flooding is forecast.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and low lying areas begin to flood.
This crest compares to a previous crest of 9.9 feet (3.0 meters) on
Aug 31 2016.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Presidio 5SE 8.0 9.0 9.4 Sun 7 AM 8.4 7.3 6.4 5.9
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Presidio 5SE 2.4 2.7 2.9 Sun 7 AM 2.6 2.2 2.0 1.8
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394 2923 10401
$$
TXC043-377-170517-
/O.EXT.KMAF.FL.W.0017.000000T0000Z-170718T1245Z/
/TGAT2.1.ER.170716T2337Z.170717T0000Z.170717T0045Z.UU/
817 AM CDT Sun Jul 16 2017
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
the Rio Grande At Lajitas 1WNW.
* until Tuesday morning, or until the warning is cancelled.
* Flood stage is 13.0 feet (4.0 meters).
* Impact...At 11.5 feet (3.5 meters), water approaches the fenced-in
park area.
This crest compares to a previous crest of 18.0 feet (5.5 meters) on
Jul 29 2013.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Lajitas 1WNW 7.0 13.0 M M 11.3 13.1 12.1 11.1
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Sun Sun Mon Mon
1PM 7PM 1AM 7AM
Lajitas 1WNW 2.1 4.0 M M 3.4 4.0 3.7 3.4
&&
LAT...LON 2923 10401 2937 10394 2923 10358 2909 10366 2917 10383
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Jul 15, 6:07 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 15, 6:07 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 607 PM CDT Sat Jul 15 2017 .AVIATION... 00Z TAF issuance Scattered storms continue across the area this evening, but should be dissipating soon after sunset. VFR conditions expected tonight lasting into Sunday. Afternoon storms are expected again Sunday afternoon, but timing and location is still up in the air so have not included in TAFs just yet. && .PREV DISCUSSION... /issued 245 PM CDT Sat Jul 15 2017/ DISCUSSION... WV imagery shows the inverted upper trough remains over Chihuahua, nosing NE into West Texas and Southeast New Mexico. Convection developed under this feature last night and moved across the river into West Texas, dropping as much as 1.5" of rainfall in some locations over the last 24 hours. This has resulted in elevated flows on the Rio grande, w/even minor flooding near Presidio. Temperatures remain below normal, especially invof convection out west. The inverted trough is forecast to move slowly west over the next few days, and trying to nose up into the SW CONUS, shifting the upper ridge to north of the Arklatex by 12Z Tue. This will open the door for easterlies to pull in abundant Gulf moisture, w/ensemble showing anomalously high PWATs in central Texas over the next few days. Hi PWATs are also forecast further west near the inverted trough. In short, chances for convection will be on the increase in both the west and east. Hi-res models and radar confirm this, at least for the short term. Lowest chances will be in the Permian Basin. Longer term, models keep bringing shortwaves around the bottom of the ridge and up the Rio Grande, w/easterly upslope flow favoring rain over the higher terrain our west, and the Lwr Trans Pecos south. Increased moisture and the ridge centered well north will allow temperatures each day to stay right around normal. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 73 95 73 96 / 10 10 20 10 Carlsbad 70 92 71 95 / 20 20 10 10 Dryden 74 96 74 95 / 10 30 20 20 Fort Stockton 72 91 71 93 / 10 30 20 20 Guadalupe Pass 66 81 67 84 / 40 30 20 20 Hobbs 68 91 68 92 / 10 10 10 10 Marfa 63 83 63 85 / 40 50 30 40 Midland Intl Airport 73 95 73 95 / 10 10 20 10 Odessa 73 94 73 95 / 10 10 20 10 Wink 71 95 72 96 / 10 20 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 29
Hazardous weather outlook, Jul 15, 1:56 PM CDT, 5 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 156 PM CDT Sat Jul 15 2017 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-161900- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 156 PM CDT Sat Jul 15 2017 /1256 PM MDT Sat Jul 15 2017/ This hazardous weather outlook is for portions of southeast New Mexico, southwest Texas and western Texas. .DAY ONE...THIS AFTERNOON AND TONIGHT Showers and thunderstorms are possible through tonight, especially across the higher terrain and adjacent plains. The main threat is moderate to heavy rainfall potentially resulting in areas of localized flash flooding, though occasional lightning and gusty winds will also be possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Thunderstorms will be possible Sunday through the beginning of the work week across various portions of southeast New Mexico and west Texas. Locally heavy rain will be possible with any storms however the probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland
In the hours before
Special weather statement, Jul 15, 4:19 PM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
419 PM CDT SAT JUL 15 2017
TXZ081-152200-
Big Bend Area TX-
419 PM CDT SAT JUL 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BREWSTER COUNTY
UNTIL 500 PM CDT...
At 419 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Panther Junction, moving northeast at 20 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Big Bend National Park.
LAT...LON 2932 10320 2963 10295 2952 10280 2949 10280
2945 10283 2941 10283 2940 10281 2937 10284
2936 10284 2935 10286 2936 10288 2932 10288
2921 10303
TIME...MOT...LOC 2119Z 221DEG 18KT 2930 10309
33Special weather statement, Jul 15, 5:12 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
512 PM CDT SAT JUL 15 2017
TXZ061-152245-
Ector TX-
512 PM CDT SAT JUL 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ECTOR COUNTY UNTIL
545 PM CDT...
At 512 PM CDT, Doppler radar was tracking a strong thunderstorm over
Odessa, moving west at 10 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Odessa, West Odessa and Odessa Schelemeyer Field.
This includes Interstate 20 between mile markers 115 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3179 10230 3184 10250 3204 10241 3194 10228
3184 10228
TIME...MOT...LOC 2212Z 106DEG 9KT 3189 10234
29Special weather statement, Jul 15, 5:22 PM CDT, 2 hours 19 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 522 PM CDT SAT JUL 15 2017 TXZ050-152245- Andrews TX- 522 PM CDT SAT JUL 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ANDREWS COUNTY UNTIL 545 PM CDT... At 521 PM CDT, Doppler radar was tracking a strong thunderstorm over Andrews, moving west at 30 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Andrews, Florey and Andrews County Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3240 10241 3219 10245 3223 10282 3250 10273 TIME...MOT...LOC 2221Z 105DEG 25KT 3231 10255 29
Special weather statement, Jul 15, 5:32 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
532 PM CDT SAT JUL 15 2017
TXZ052-063-152300-
Glasscock TX-Howard TX-
532 PM CDT SAT JUL 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLASSCOCK AND
SOUTHEASTERN HOWARD COUNTIES UNTIL 600 PM CDT...
At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Forsan, or 15 miles southeast of Big Spring, moving northwest at 10
mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Forsan, Lees and Big Spring Country Club.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3209 10121 3209 10126 3197 10126 3194 10128
3200 10155 3223 10144 3210 10120
TIME...MOT...LOC 2232Z 113DEG 8KT 3205 10132
29Special weather statement, Jul 15, 5:46 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
546 PM CDT SAT JUL 15 2017
TXZ062-152315-
Midland TX-
546 PM CDT SAT JUL 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MIDLAND COUNTY UNTIL
615 PM CDT...
At 545 PM CDT, Doppler radar was tracking a strong thunderstorm over
Greenwood, moving west at 5 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Midland, Greenwood, Cotton Flat, Spraberry, Midland Airpark and
Skywest Airport.
This includes Interstate 20 between mile markers 133 and 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3184 10181 3184 10216 3209 10212 3209 10196
3207 10180
TIME...MOT...LOC 2245Z 095DEG 6KT 3199 10191
29The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:44 PM CDT | River Flood Warning | MAF | Brewster, Presidio | 54 hr |
| Jul 15, 9:56 PM CDT | Special Weather Statement | MAF | Terrell | 49 min |
| Jul 16, 2:12 PM CDT | River Flood Warning | MAF | Presidio | 41 hr |
| Jul 16, 3:06 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Presidio | 3 hr |
| Jul 16, 3:38 PM CDT | Special Weather Statement | MAF | Reagan | 37 min |
| Jul 16, 4:06 PM CDT | Areal Flood Advisory | MAF | Glasscock, Reagan, Upton | 3 hr |
| Jul 16, 5:27 PM CDT | Areal Flood Advisory | MAF | Andrews, Crane, Ector | 2 hr |
| Jul 16, 6:07 PM CDT | Special Weather Statement | MAF | Ward | 38 min |
| Jul 16, 6:10 PM CDT | Areal Flood Advisory | MAF | Pecos, Reeves, Ward | 3 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.